JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON f-DERIVATIONS FROM SEMILATTICES TO LATTICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON f-DERIVATIONS FROM SEMILATTICES TO LATTICES
Yon, Yong Ho; Kim, Kyung Ho;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of f-derivations from a semilattice S to a lattice L, as a generalization of derivation and f-derivation of lattices. Also, we define the simple f-derivation from S to L, and research the properties of them and the conditions for a lattice L to be distributive. Finally, we prove that a distributive lattice L is isomorphic to the class of all simple f-derivations on S to L for every -homomorphism such that for some , in particular, for every -homomorphism such that for some .
 Keywords
semilattices;lattices;derivation;simple derivation;
 Language
English
 Cited by
 References
1.
R. Balbes and P. Dwinger, Distributive Lattices, University of Missouri Press, Columbia, United States, 1974.

2.
G. Birkhoff, Lattice Theory, American Mathematical Society, New York, 1940.

3.
Y. Ceven, Symmetric bi-derivations of lattices, Quaest. Math. 32 (2009), no. 2, 241-245. crossref(new window)

4.
Y. Ceven and M. A. Ozturk, On f-derivations of lattices, Bull. Korean Math. Soc. 45 (2008), no. 4, 701-707. crossref(new window)

5.
L. Ferrari, On derivations of lattices, Pure Math. Appl. 12 (2001), no. 4, 365-382.

6.
S. Harmaitree and U. Leerawat, On f-derivations in lattices, Far East J. Math. Sci. 51 (2011), no. 1, 27-40.

7.
S. A. Ozbal and A. Firat, Symmetric f bi-derivations of lattices, Ars Combin. 97 (2010), 471-477.

8.
M. A. Ozturk, H. Yazarli, and K. H. Kim, Permuting tri-derivations in lattices, Quaest. Math. 32 (2009), no. 3, 415-425. crossref(new window)

9.
G. Pataki and A. Szaz, Characterizations of nonexpansive multipliers on partially ordered sets, Math. Slovaca 51 (2001), no. 4, 371-382.

10.
G. Szasz, Translationen der Verbande, Acta Fac. Rer. Nat. Univ. Comenianae 5 (1961), 449-453.

11.
G. Szasz, Derivations of lattices, Acta Sci. Math. (Szeged) 37 (1975), 149-154.

12.
Y. H. Yon and K. H. Kim, On expansive linear map and _-multipliers of lattices, Quaest. Math. 33 (2010), no. 4, 417-427. crossref(new window)